# SDR SWAA2023112021649

- Difficulty date: November 15, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,076 hours, 34,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS POS M1675 AND M1674 FAILED CAPACITANCE CHECK<[01] R/R EMERGENCY LIGHT BATTERY PACKS AT POSITIONS M1675 AND M1674 REF AMM 33-51-06.
